# SDR UPS02437685

- Difficulty date: January 28, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 68,011 hours, 20,052 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WLG W/W PRESSURE DECK WEB FOUND CORROSION CRACK AT STA 1319-1323 LBL 128-130.  PATCH REPAIRED AS PER SRM 51-40-02 FIG 1.
